IOE EPrints

Maximum likelihood estimation of endogenous switching and sample selection models for binary, ordinal, and count variables

Miranda, Alfonso and Rabe-Hesketh, Sophia (2006) Maximum likelihood estimation of endogenous switching and sample selection models for binary, ordinal, and count variables. Stata Journal, 6 (3). pp. 285-308. ISSN 1536-867X

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 14:10
Last Modified: 14 Oct 2013 12:27
URI: http://eprints.ioe.ac.uk/id/eprint/3605
View Item View Item